MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SCREW 6.5MM X 30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SCREW 6.5MM X 30MM; PROSTHESIS, HIP
Catalog Number 010000999
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000897 lot# 6897689 g7 10 deg e1 liner 36mm f, cat# 11-363662 lot# 65777432 36mm cocr mod hd std, cat# 31-323230 lot# 66103718 3.2mmx30mm rnglc+ acet drl bit.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 2 years later due to acetabular loosening.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d5; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: acetabular cup loosening, malalignment, protrusio and superior acetabular cup polyethylene wear.A definitive root cause cannot be determined.Based on the mmi report, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 ACETABULAR SCREW 6.5MM X 30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22411196
Report Number0001825034-2025-01979
Device Sequence Number9692319
Product Code LPH
UDI-Device Identifier00880304527461
UDI-Public(01)00880304527461(17)330314(10)7476626
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000999
Device Lot Number7476626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale